# SDR UIEA200600169

- Difficulty date: June 26, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Skin
- Part number: 65B940534
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 PYLON ACCESS PANEL 463AR CUT-OUT CRACK.  REPAIR C/OUT ON NR2 PYLON ACCESS DOOR CUT-OUT 463AR PER BOEING RESPONSE MSG 1-200482351-2.  CRACKED FASTENER HOLE AT NAC STA 284 REAMED THROUGH SKIN AND STRAP PER BOEING MSG 1-200482351-7.  NIL CRACK FOUND AFTER HOLE REAMED.  FREEZE PLUG HOLE PER SRM 51-10-08.
